MathSciNet Relay Station
MathSciNet bibliographic data
MR358804 (50 #11263) 57D25
Koschorke, Ulrich Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974), 760–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement